# SDR ABXA9701363

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5910465509
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE CENTER WING TANK LOWER KEEL DOUBLER HAD NUMEROUS CORROSION BLENDOUTS BEYOND SRM LIMITS.  REPAIRED CENTER WING LOWER KEEL DOUBLER IAW ABX REA D957-19608-MR.
